# SDR 29GA2016041100002

- Difficulty date: April 11, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 34,629 hours, 38,855 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THE FRONT CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  R & R EMERGENCY LIGHT POWER SUPPLY 21LN.  OPS CHECK IS GOOD.
